MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0300985810377185

Медицинская библиотека · Veterinary pathology · 2010

Sudden death in a dog after doxorubicin chemotherapy.

Banco B, Grieco V, Servida F, Giudice C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case is reported of fatal cardiomyopathy in an 8-year-old female German Shepherd after standard chemotherapy with doxorubicin for splenic hemangiosarcoma. The main gross lesion was a moderate bilateral cardiac ventricular dilation with diffusely pale myocardium. Histological analysis revealed severe multifocal vacuolar degeneration of cardiomyocytes, myocytolysis, myofibril loss, myocardial fibrosis, and edema. Myocardial fiber vacuolization and myocytolysis were highly suggestive of doxorubicin cardiotoxicity.

Для цитирования: Banco B, Grieco V, Servida F, Giudice C. Sudden death in a dog after doxorubicin chemotherapy.. Veterinary pathology. 2010. DOI: 10.1177/0300985810377185.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.